# SDR DALA2024052705532

- Difficulty date: May 22, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION LEVEL 2 FOUND ON FLOOR BEAM UPPER CHORD @STA. 947.5, RBL 45. CORRECTIVE ACTION: REMOVED DAMAGED SECTION OF FLOOR BEAM STA 947.5 RBL 38- RBL 63 ON UPPER CHORD, REPAIRED FLOOR BEAM PER B7373-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5 ALTERATIVE 2. (LP 0361361)
